Abstract and Applied Analysis

On Genocchi Numbers and Polynomials

Seog-Hoon Rim, Kyoung Ho Park, and Eun Jung Moon

Full-text: Open access

Abstract

The main purpose of this paper is to study the distribution of Genocchi polynomials. Finally, we construct the Genocchi zeta function which interpolates Genocchi polynomials at negative integers.

Article information

Source
Abstr. Appl. Anal., Volume 2008 (2008), Article ID 898471, 7 pages.

Dates
First available in Project Euclid: 10 February 2009

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1234298989

Digital Object Identifier
doi:10.1155/2008/898471

Mathematical Reviews number (MathSciNet)
MR2439256

Zentralblatt MATH identifier
1217.11024

Citation

Rim, Seog-Hoon; Park, Kyoung Ho; Moon, Eun Jung. On Genocchi Numbers and Polynomials. Abstr. Appl. Anal. 2008 (2008), Article ID 898471, 7 pages. doi:10.1155/2008/898471. https://projecteuclid.org/euclid.aaa/1234298989


Export citation

References

  • T. Kim, ``Euler numbers and polynomials associated with zeta functions,'' Abstract and Applied Analysis, vol. 2008, Article ID 581582, 11 pages, 2008.
  • T. Kim, ``The modified $q$-Euler numbers and polynomials,'' Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 161--170, 2008.
  • T. Kim, ``A note on $p$-adic $q$-integral on $\mathbbZ_p$ associated with $q$-Euler numbers,'' Advanced Studies in Contemporary Mathematics, vol. 15, no. 2, pp. 133--137, 2007.
  • T. Kim, ``$q$-Volkenborn integration,'' Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288--299, 2002.
  • T. Kim and Y. Simsek, ``Analytic continuation of the multiple Daehee $q$-$l$-functions associated with Daehee numbers,'' Russian Journal of Mathematical Physics, vol. 15, no. 1, pp. 58--65, 2008.
  • T. Kim, ``$q$-Bernoulli numbers and polynomials associated with Gaussian binomial coefficients,'' Russian Journal of Mathematical Physics, vol. 15, no. 1, pp. 51--57, 2008.
  • T. Kim, ``$q$-extension of the Euler formula and trigonometric functions,'' Russian Journal of Mathematical Physics, vol. 14, no. 3, pp. 275--278, 2007.
  • T. Kim, J. Y. Choi, and J. Y. Sug, ``Extended $q$-Euler numbers and polynomials associated with fermionic $p$-adic $q$-integral on $\mathbbZ_p$,'' Russian Journal of Mathematical Physics, vol. 14, no. 2, pp. 160--163, 2007.
  • S.-H. Rim and T. Kim, ``A note on $p$-adic Euler measure on $\mathbbZ_p$,'' Russian Journal of Mathematical Physics, vol. 13, no. 3, pp. 358--361, 2006.
  • T. Kim, ``$q$-generalized Euler numbers and polynomials,'' Russian Journal of Mathematical Physics, vol. 13, no. 3, pp. 293--298, 2006.
  • T. Kim, ``Multiple $p$-adic $L$-function,'' Russian Journal of Mathematical Physics, vol. 13, no. 2, pp. 151--157, 2006.
  • H. M. Srivastava, T. Kim, and Y. Simsek, ``$q$-Bernoulli numbers and polynomials associated with multiple $q$-zeta functions and basic $L$-series,'' Russian Journal of Mathematical Physics, vol. 12, no. 2, pp. 241--268, 2005.
  • T. Kim, ``Power series and asymptotic series associated with the $q$-analog of the two-variable $p$-adic $L$-function,'' Russian Journal of Mathematical Physics, vol. 12, no. 2, pp. 186--196, 2005.
  • T. Kim, ``Analytic continuation of multiple $q$-zeta functions and their values at negative integers,'' Russian Journal of Mathematical Physics, vol. 11, no. 1, pp. 71--76, 2004.
  • T. Kim, ``Non-Archimedean $q$-integrals associated with multiple Changhee $q$-Bernoulli polynomials,'' Russian Journal of Mathematical Physics, vol. 10, no. 1, pp. 91--98, 2003.
  • T. Kim, ``On Euler-Barnes multiple zeta functions,'' Russian Journal of Mathematical Physics, vol. 10, no. 3, pp. 261--267, 2003.
  • T. Kim, L.-C. Jang, and H. K. Pak, ``A note on $q$-Euler and Genocchi numbers,'' Proceedings of the Japan Academy. Series A, vol. 77, no. 8, pp. 139--141, 2001.
  • T. Kim, ``A note on $q$-Volkenborn integration,'' Proceedings of the Jangjeon Mathematical Society, vol. 8, no. 1, pp. 13--17, 2005.
  • T. Kim, ``On the $q$-extension of Euler and Genocchi numbers,'' Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1458--1465, 2007.
  • T. Kim, ``A note on the $q$-Genocchi numbers and polynomials,'' Journal of Inequalities and Applications, vol. 2007, Article ID 71452, 8 pages, 2007.
  • T. Kim, et al., Introduction to Non-Archimedian Analysis, Seoul, Korea, Kyo Woo Sa, 2004.
  • L.-C. Jang and T. Kim, ``$q$-Genocchi numbers and polynomials associated with fermionic $p$-adic invariant integrals on $\mathbbZ_p$,'' Abstract and Applied Analysis, vol. 2008, Article ID 232187, 8 pages, 2008.
  • L.-C. Jang, T. Kim, D.-H. Lee, and D.-W. Park, ``An application of polylogarithms in the analogs of Genocchi numbers,'' Notes on Number Theory and Discrete Mathematics, vol. 7, no. 3, pp. 65--69, 2001.
  • M. Cenkci, M. Can, and V. Kurt, ``$p$-adic interpolation functions and Kummer-type congruences for $q$-twisted and $q$-generalized twisted Euler numbers,'' Advanced Studies in Contemporary Mathematics, vol. 9, no. 2, pp. 203--216, 2004.
  • H. Ozden, Y. Simsek, S.-H. Rim, and I. N. Cangul, ``A note on $p$-adic $q$-Euler measure,'' Advanced Studies in Contemporary Mathematics, vol. 14, no. 2, pp. 233--239, 2007.
  • Y. Simsek, ``On $p$-adic twisted $q$-$L$-functions related to generalized twisted Bernoulli numbers,'' Russian Journal of Mathematical Physics, vol. 13, no. 3, pp. 340--348, 2006.
  • Y. Simsek, I. N. Cangul, V. Kurt, and D. Kim, ``$q$-Genocchi numbers and polynomials associated with $q$-Genocchi-type $l$-functions,'' Advances in Difference Equations, vol. 2008, Article ID 815750, 12 pages, 2008.
  • M. Schork, ``Combinatorial aspects of normal ordering and its connection to $q$-calculus,'' Advanced Studies in Contemporary Mathematics, vol. 15, no. 1, pp. 49--57, 2007.
  • M. Schork, ``Ward's ``calculus of sequences'', $q$-calculus and the limit $q\rightarrow -1$,'' Advanced Studies in Contemporary Mathematics, vol. 13, no. 2, pp. 131--141, 2006.
  • K. Shiratani and S. Yamamoto, ``On a $p$-adic interpolation function for the Euler numbers and its derivatives,'' Memoirs of the Faculty of Science. Kyushu University. Series A, vol. 39, no. 1, pp. 113--125, 1985.